OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Higher-order rogue waves and dispersive solitons of a novel P-type (3+1)-D evolution equation in soliton theory and nonlinear waves
Brij Mohan, Sachin Kumar, Raj Kumar
Nonlinear Dynamics (2023) Vol. 111, Iss. 21, pp. 20275-20288
Closed Access | Times Cited: 34

Showing 1-25 of 34 citing articles:

Bilinearization and new center-controlled N-rogue solutions to a (3+1)-dimensional generalized KdV-type equation in plasmas via direct symbolic approach
Sachin Kumar, Brij Mohan
Nonlinear Dynamics (2024) Vol. 112, Iss. 13, pp. 11373-11382
Closed Access | Times Cited: 17

Analyzing specific waves and various dynamics of multi-peakons in (3+1)-dimensional p-type equation using a newly created methodology
Shubham Kumar Dhiman, Sachin Kumar
Nonlinear Dynamics (2024) Vol. 112, Iss. 12, pp. 10277-10290
Closed Access | Times Cited: 16

The Dynamics on Soliton Molecules and Soliton Bifurcation for an Extended Generalization of Vakhnenko Equation
Yu‐Lan Ma, Bang‐Qing Li
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 3
Closed Access | Times Cited: 13

Dynamics Behaviours of Kink Solitons in Conformable Kolmogorov–Petrovskii–Piskunov Equation
Ikram Ullah, Kamal Shah, Thabet Abdeljawad, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. S1
Open Access | Times Cited: 10

Qualitative behavior and variant soliton profiles of the generalized P-type equation with its sensitivity visualization
Adil Jhangeer, Nauman Raza, Ayesha Ejaz, et al.
Alexandria Engineering Journal (2024) Vol. 104, pp. 292-305
Open Access | Times Cited: 9

Dynamics of three-wave solitons and other localized wave solutions to a new generalized (3+1)-dimensional P-type equation
Muhammad Naveed Rafiq, Haibo Chen
Chaos Solitons & Fractals (2024) Vol. 180, pp. 114604-114604
Closed Access | Times Cited: 8

Weakly restoring forces and shallow water waves with dynamical analysis of periodic singular solitons structures to the nonlinear Kadomtsev–Petviashvili-modified equal width equation
Mujahid Iqbal, Aly R. Seadawy, Dianchen Lu, et al.
Modern Physics Letters B (2024) Vol. 38, Iss. 27
Closed Access | Times Cited: 7

Painlevé Analysis, Bilinear Forms, Bäcklund Transformations and Solitons for a Variable-Coefficient Extended Korteweg-de Vries Equation with an External-Force Term in Fluid Mechanics and Plasma Dynamics
Hao-Dong Liu, Bo Tian, Chong-Dong Cheng, et al.
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 5
Closed Access | Times Cited: 6

Dynamic Behaviors of the Dark Higher Order Rogue Waves and Interaction Inductions of a (3 + 1)‐Dimensional Model
Na Cao, Xiaojun Yin, Liyang Xu, et al.
Mathematical Methods in the Applied Sciences (2025)
Closed Access

Higher-order soliton, breather, the mixed localized wave solutions for the coupled modified Korteweg-de Vries equations
Yixin Chen, Yu‐Feng Wang, Xi Zhang, et al.
Nonlinear Dynamics (2025)
Closed Access

Exploring soliton dynamics in the nonlinear Helmholtz equation: bifurcation, chaotic behavior, multistability, and sensitivity analysis
Ifrah Iqbal, Salah Boulaaras, Saad Althobaiti, et al.
Nonlinear Dynamics (2025)
Closed Access

Investigating Broadly Dispersive Solitons in Optical Couplers for Metamaterials with Nonlinear Cubic-Quintic-Septic Dynamics and White Noise Using Distinct Integration Approaches
Elsayed M.E. Zayed, Mona El–Shater, Muhammad Amin S. Murad, et al.
Physics Letters A (2025), pp. 130367-130367
Closed Access

Analytical solutions and soliton behaviors in the space fractional Heisenberg ferromagnetic spin chain equation
Sujoy Devnath, Mst. Munny Khatun, M. Ali Akbar
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100783-100783
Open Access | Times Cited: 3

Bifurcation, chaotic analysis and soliton solutions to the (3+1)-dimensional p-type model
Muhammad Faisal Nadeem, Omar Abu Arqub, Ali Hasan Ali, et al.
Alexandria Engineering Journal (2024) Vol. 107, pp. 245-253
Open Access | Times Cited: 2

Nonlinear propagation of ion-acoustic waves along with their bifurcation analysis in a negative ion plasma in the presence of quartic nonlinearity
M. G. Hafez, Parvin Akter, Kusum Chettri, et al.
Physics of Fluids (2024) Vol. 36, Iss. 7
Closed Access | Times Cited: 2

Chaotic response, multistability and new wave structures for the generalized coupled Whitham–Broer–Kaup–Boussinesq–Kupershmidt system with a novel methodology
Muhammad Naveed Rafiq, Muhammad Rafiq, Huda Alsaud
Chaos Solitons & Fractals (2024) Vol. 190, pp. 115755-115755
Closed Access | Times Cited: 2

New Conformable P-Type $(3+1)$-Dimensional Evolution Equation and its Analytical and Numerical Solutions
Mehmet Şenol, Meliha Özlem Erol
Journal of New Theory (2024), Iss. 46, pp. 71-88
Open Access | Times Cited: 1

Dynamical behaviors of vector localized wave solutions for the coupled modified Korteweg-de Vries equations
Yixin Chen, Yufeng Wang, Sheng-Xiong Yang, et al.
Nonlinear Dynamics (2024) Vol. 112, Iss. 22, pp. 20117-20128
Open Access | Times Cited: 1

N-solitons, lump-stripe solitons with inelastic collisions and new periodic rogue waves of a (2+1)-dimensional extended Sawada–Kotera equation
Litao Gai, Minghao Xu, Run-Fa Zhang
Nonlinear Dynamics (2024) Vol. 112, Iss. 22, pp. 20153-20171
Closed Access | Times Cited: 1

Page 1 - Next Page

Scroll to top